# SDR ASAA2015100413320

- Difficulty date: October 4, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,434 hours, 8,780 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Damaged
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO RECENT HISTORY WITH NR 2 ENG FIRE WARNING LOOP A TEST FAIL.  ACFT GROUNDED.  R & R MWO325 IAW MM 26-11-02, OPS CK NORMAL. TSR CLOSED.
